# SDR USAA070055

- Difficulty date: January 22, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,547 hours, 46,547 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 850 - 879 RBL 45.5 WORN.  REMOVED DAMAGE SECTION OF SEAT TRACK & REPLACED PER SRM 53-00-52, DEFECT SIZE:  .5 X .5 INCH.
